Partial Differential Equations
Existence of local strong solutions for a quasilinear Benney system
Comptes Rendus. Mathématique, Volume 344 (2007) no. 8, pp. 493-496.

We prove in this Note the existence and uniqueness of a strong local solution to the Cauchy problem for the quasilinear Benney system.

Nous prouvons dans cette Note l'existence et unicité d'une solution locale forte du problème de Cauchy pour le système de Benney quasilinéaire.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.03.005
Dias, João-Paulo 1; Figueira, Mário 1; Oliveira, Filipe 2

1 CMAF/UL and FCUL, Av. Prof. Gama Pinto, 2, 1649-003 Lisboa, Portugal
2 Dep. Matemática, FCT/UNL, Monte da Caparica, Portugal
@article{CRMATH_2007__344_8_493_0,
     author = {Dias, Jo\~ao-Paulo and Figueira, M\'ario and Oliveira, Filipe},
     title = {Existence of local strong solutions for a quasilinear {Benney} system},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {493--496},
     publisher = {Elsevier},
     volume = {344},
     number = {8},
     year = {2007},
     doi = {10.1016/j.crma.2007.03.005},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.03.005/}
}
TY  - JOUR
AU  - Dias, João-Paulo
AU  - Figueira, Mário
AU  - Oliveira, Filipe
TI  - Existence of local strong solutions for a quasilinear Benney system
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 493
EP  - 496
VL  - 344
IS  - 8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.03.005/
DO  - 10.1016/j.crma.2007.03.005
LA  - en
ID  - CRMATH_2007__344_8_493_0
ER  - 
%0 Journal Article
%A Dias, João-Paulo
%A Figueira, Mário
%A Oliveira, Filipe
%T Existence of local strong solutions for a quasilinear Benney system
%J Comptes Rendus. Mathématique
%D 2007
%P 493-496
%V 344
%N 8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.03.005/
%R 10.1016/j.crma.2007.03.005
%G en
%F CRMATH_2007__344_8_493_0
Dias, João-Paulo; Figueira, Mário; Oliveira, Filipe. Existence of local strong solutions for a quasilinear Benney system. Comptes Rendus. Mathématique, Volume 344 (2007) no. 8, pp. 493-496. doi : 10.1016/j.crma.2007.03.005. http://www.numdam.org/articles/10.1016/j.crma.2007.03.005/

[1] Benney, D.J. A general theory for interactions between short and long waves, Stud. Appl. Math., Volume 56 (1977), pp. 81-94

[2] J.P. Dias, M. Figueira, Existence of weak solutions for a quasilinear version of Benney equations, J. Hyperbolic Differential Equations, in press

[3] Kato, T. Quasi-linear equations of evolution, with applications to partial differential equations, Lecture Notes in Math., vol. 448, Springer, 1975, pp. 25-70

[4] Oliveira, F. Stability of the solitons for the one-dimensional Zakharov–Rubenchik equation, Physica D, Volume 175 (2003), pp. 220-240

[5] Shibata, Y.; Tsutsumi, Y. Local existence of solutions for the initial boundary problem of fully nonlinear wave equation, Nonlinear Anal. TMA, Volume 11 (1987), pp. 335-365

[6] Tsutsumi, M.; Hatano, S. Well-posedness of the Cauchy problem for the long wave–short wave resonance equations, Nonlinear Anal. TMA, Volume 22 (1994), pp. 155-171

[7] Tsutsumi, M.; Hatano, S. Well-posedness of the Cauchy problem for Benney's first equations of long wave short wave interactions, Funkcial. Ekvac., Volume 37 (1994), pp. 289-316

Cited by Sources: